Published Articles, Dept. of Mathematics : [830] Collection home page

When downloading papers please observe the normal copyright codes and conventions for their use.

Subscribe to this collection to receive daily e-mail notification of new additions RSS Feed RSS Feed RSS Feed
Collection's Items (Sorted by Submit Date in Descending order): 1 to 20 of 830
 next >
First PublishedTitleAuthor(s)Type
26-Jul-2018A comparative thermodynamic analysis of air handling units at variable reference temperatureMartinaitis, Vytautas; Streckiene, Giedre; Bagdanavicius, Audrius; Bielskus, JuozasJournal Article
26-Jul-2018Gaussian process methods for nonparametric functional regression with mixed predictorsWang, Bo; Xu, AipingJournal Article
2-Nov-2017Homotopy of planar Lie group equivariant presheavesBalchin, ScottJournal Article
20-Sep-2017Crossed Simplicial Group Categorical NervesBalchin, ScottJournal Article
4-Jan-2018Optimization of the non-axisymmetric stator casing of a 1.5 stage axial turbineKadhim, Hakim T.; Rona, Aldo; Gostelow, J. Paul; Leschke, KatrinJournal Article
15-Jul-2018Mobility cost and degenerated diffusion in kinesis modelsGorban, Alexander N.; Çabukoǧlu, NurdanJournal Article
13-Aug-2018Knowledge Transfer Between Artificial Intelligence SystemsTyukin, Ivan Y.; Gorban, Alexander N.; Sofeykov, Konstantin I.; Romanenko, IlyaJournal Article
23-Aug-2018A multilevel sparse kernel-based stochastic collocation finite element method for elliptic problems with random coefficientsDong, Zhaonan; Georgoulis, Emmanuil H.; Levesley, Jeremy; Usta, FuatJournal Article
3-Aug-2018Short-Time Velocity Identification and Coherent-Like Detection of Ultra-High Speed TargetsChen, Jun; Wang, Fei; Zhou, Jianjiang; Li, Ling; Crookes, Danny; Zhou, HuiyuJournal Article
23-May-2018Revealing new dynamical patterns in a reaction-diffusion model with cyclic competition via a novel computational framework.Cangiani, Andrea; Georgoulis, Emmanuil H.; Morozov, Andrey Y.; Sutton, O. J.Journal Article
2018Decomposition spaces and restriction speciesGálvez-Carrillo, Imma; Kock, Joachim; Tonks, AndrewJournal Article
3-Jun-2018Global Warming Can Lead to Depletion of Oxygen by Disrupting Phytoplankton Photosynthesis: A Mathematical Modelling ApproachSekerci, Yadigar; Petrovskii, SergeiJournal Article
2018A compact minimal space Y such that its square YxY is not minimalBoroński, J. P.; Clark, Alex; Oprocha, P.Journal Article
3-Jun-2016Corrigendum to: “A model structure à la Thomason on 2-Cat” [J. Pure Appl. Algebra 208 (2007) 205–236]Worytkiewicz, K.; Hess, K.; Parent, P-E.; Tonks, A.Journal Article
24-May-2018Fast social-like learning of complex behaviors based on motor motifsCalvo Tapia, Carlos; Tyukin, Ivan Y.; Makarov, Valeri A.Journal Article
29-Jun-2018Immunization With a DNA Vaccine Cocktail Encoding TgPF, TgROP16, TgROP18, TgMIC6, and TgCDPK3 Genes Protects Mice Against Chronic Toxoplasmosis.Zhang, Nian-Zhang; Gao, Qi; Wang, Meng; Elsheikha, Hany M.; Wang, Bo; Wang, Jin-Lei; Zhang, Fu-Kai; Hu, Ling-Ying; Zhu, Xing-QuanJournal Article
1-Sep-2014On local super-penalization of interior penalty discontinuous Galerkin methodsCangiani, Andrea; Chapman, John; Georgoulis, Emmanuil; Jensen, MaxJournal Article
19-Mar-2018Hilbert's sixth problem: the endless road to rigourGorban, A. N.Journal Article
17-Apr-2018Critical domain problem for the reaction-telegraph equation model of population dynamicsAlharbi, Weam; Petrovskii, SergeiJournal Article
17-Apr-2018Model reduction in chemical dynamics: slow invariant manifolds, singular perturbations, thermodynamic estimates, and analysis of reaction graphGorban, A. N.Journal Article
Collection's Items (Sorted by Submit Date in Descending order): 1 to 20 of 830
 next >